... started to have horrible side effects. My doctor looked it up and said it's like less then 2% besides weight gain and that is almost a 100% side effect.. not bad just be prepared (I was one of those 100 & could eat anything) I gain around 15lbs in 3 months. The 2% side effect is my hair starting falling out & I mean BAD! My pain doctor said he had never seen such a thing. Well because it worked for the pain he wants to try other's (meds) in the same category... all have that side effect. I have said I won't for at least 4 months.. I'm so scared of it happening again!!
I was on lyrica and it blew me up like a balloon. I'm on neurontin now and don't have more of a weight problem then I did. I havent' had a hair loss problem.
Just ask nicely for him to try Lyrica. It's more expensive, but it works. It simply works, & I still have my hair.
I was on lyrica and neurontin at different times and had the weight gain, but never hair loss. I hope you find a solution soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Feb 2018 • 4 answers
Updated 10 Jan 2015 • 4 answers
Updated 26 Dec 2017 • 1 answer
Updated 18 Jul 2018 • 1 answer
Updated 5 Nov 2018 • 1 answer